# SDR 96ZZZX783

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54231
- Make and model: Piper PA-23-250
- Aircraft serial: 277554025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487869
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT COULD NOT GET DOWN AND LOCKED INDICATION OF THE NOSE GEAR.  UPON SUCCESSFUL LANDING (GEAR WAS, IN FACT, DOWN AND LOCKED), IT WAS NOTED THE SWITCH AND BRACKET ASSEMBLY WERE NOT MAKING CONTACT.  SWITCH IS ADJUSTABLE AND SUBMITTER SUGGESTS CAREFUL INSPECTION BE MADE AT SCHEDULED INSPECTIONS TO VERIFY SWITCH IS MAKING POSITIVE CONTACT.
